I want to do bariatric surgery but have liver cirrhosis so regular vitamin A is not increasing. I was told to take A water soluble vitamin A 20,000 every other day and 30,000 the other day as well as vitamin A in a multivitamin . I think I have overdosed. Sores in mouth, nauseous, loss of appetite loss of sleep. What do you think?
The symptoms you described, are similar to those of intoxication with vitamin A. However they may be caused by other health conditions. See the physician who prescribe it for blood work-up to see if it is actually a Vitamin A overdose or something else.
Hello I am pregnant for about 5 weeks and 2 days. Since I found out about this, I started taking one-a-day prenatal vitamins. These tablets have 4000IU of Vitamin A, 50% in the form of Beta Carotene.
My question has to do with my vitamin A intake. I eat a lot of vegetables, lots of leafy greens and spinach, and fruits, mostly grapes and apples. These are also rich in Vitamin A, in Beta Carotene form. Does this constitute a potential threat to the health of the developing embryo? I am not taking any other preformed Vitamin A other than these tablets-- except for the little amount in the fortified milk, perhaps. Could you please guide me about the limits of Vitamin A intake in the form of Beta Carotene? Should I cut back on spinach and other fruits and veggies?
Vitamin A is a type of vitamin which gets stored in liver over time and person taking lots of vegetables and fruits are not deficient of it . In pregnancy excess vitamin A, more than 10,000 IU per day can cause defects in the baby and liver toxicity in the mother. Since you are having...
I was diagnosed with hypervitaminosis A a month ago. I immediately stopped all vitamin A supplementation. I am suffering from all the vitamin a toxicity symptoms. Extreme weakness, insomnia, gastrointestinal problems, nerve and joint pain, increased intracranial pressure,etc. Including alarming hair loss. Will I go completely bold? How long should I expect before the symptoms start to subside?
THE TREATMENT FOR HYPERVITAMINOSIS A IS TO SIMPLY STOP VITAMIN A SUPPLEMENTATION.
Will taking zinc supplements and vitamin A help with nasal polyps. I am currently on Levoflaxon (sp?) antibiotic and have been on 2 rounds of prednisone. I had facial pain on right side of face which is the side the nostril seemed more irritated after consult with allergy dr. I am doing allregy shots once a week and this season has been very bad for me here in XXXXXX I had a couple of sinus infections in a 2 month period and a bad allergy flare up which my allergy dr is trying to get under control. At night I have to sleep elevated to reduce/eliminate the pain. But during day I am fine on prednisone. Also I started doing dialy nasal wash about week ago and am doing nasal spray flutacasone (sp?). I feel overall it may have gotten better but seems to be taking time and I want to stay proactive in case I have polyps. My allergy dr says if I still have issues after I am off antibiotics then I can call him back and he will have me come in for CT scan of my sinuses. In meantime I heard of natural solutions like vitamin A and zinc....should I be incorporating this in my supplements daily. Also I started exercising...and trying to lose weight....want to be healthy overall so I can beat this. Please advise.
Thank you for your query.
1. Zinc deficiency is common. Vitamin A and D are required to maintain Zinc levels in the body. There is no harm in taking these supplements.
2. Nasal allergy has no cure. Only control is possible. The cause of nasal polyps is unknown. Hence you may notice a...
My wife is pregnant (5 weeks), She has been taking Zincovit 1 tablet each day 3 months in a row. It has 1 mg folic acid and 5000 IU Vitamin A besides other minerals and vitamins. While folic acid is good for pregnancy, I am shocked to know that Vitamin A is bad.
Can you please explain about it whether this intake is bad or good and what we can do ?
Thanks for writing.
ZINCOVIT is a multivitamin with Vitamin A, D,E and minerals. Multivitamin are NOT necessary in pregnancy. The only vitamin which is essential during first 3 months of pregnancy is FOLIC ACID.
Vitamin A is present in many forms like retinol, retinyl esters and beta...
Hey i think i have tinea versicolor, i went to a doctor and he thought i have a iron deficiency, i have been taking iron , vitamin a tablets, but the red sports dont seem to go,i have 1 dot with a radius of 4mm around my thumb, another one near my middle finger, on my left hand i have a 1 cm radius near my pointer finger, and i got a 3 cm radius of a red spot on my crease of my arm, i also have some itching on my neck, where i am starting to grow hair, **im 15 year old
Hi, Looking to the history it seems that you are having tinea versicolor infection, a fungal infection. You might require one oral course of anti-fungal medicine like Flucanozole 150 mg once in a week for 4 weeks. Apply anti-fungal lotion on affected parts. Ok and take care.
My skin on first phalange of the fingers is becoming hard and after few days the skin is pealing and fresh skin is forming. The problem is fading when I consume 50000 IU of Vitamin A per day. once I stop the intake of Vitamin A, the problem is repeating within a week or ten days. Please suggest a remedy for my problem.
Hi, Welcome to Health care magic forum. As you describe, it appears to the deficiency of vitamin A.the reason for the deficiency may be the worms which are squeezing the intake of the vitamins by oral route. Anemia and other deficiencies like vitamin B complex may encourage the deficiency of...
Sir I am suffering from diabetic problem from last many years and having a problem of early discharge/ premature ejaculation , i think my sperm is also thin so please consult me a proper treatment to save my marriage life i am not able to sleep at night thinking about this kind of problem so please help me out to sort out this problem has been sent to the Site Administrator, we will get back to you shortly.
Thanks for your query.Based on the facts that you have posted it appears that you are facing problem of premature ejaculation.
In majority of patients in absence of any major ilness the cause of Premature Ejaculation is mind related and due to performance anxiety.
Following measure will...
hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now
Vitamin D defiency or MRI? -------------------------------------------------------------------------------- My 2 yrs old nephew had Dihorrea and then suddenly he had extreme weakness and was lazy to move. Infact then docs advised for electrolytes test and advised Pidialite water to overcome Electrolytes. then also v performed Vitamin D test and found very less. A few docs advised MRI to him as his right hand and right leg movement is very less though he was very active before this illness. Now we started treatment for Vitamin D by oraly giving injections of Vitamin D once.Its now 2nd day. can anyone help whats the case a like and how long would the treatment could take?
Hi, I ve been taking Cod liver soft gels 1000 & Chewable celin (Vitamin C) daily and have noticed increase in hair fall. I checked online and it suggests excessive vitamin A & C can both lead to hair loss? Is once a day an excessive dosage? Should I change it to twice a week? Also, should I add Vitamin E soft gels & biotin to my supplements? I eat a healthy veg diet otherwise and get my protein from eggs, soya & pulses. Pls advice if Keraglo EVA is a good addition? Thanks!
Hi, may I answer your health queries right now ? Please type your query here...
I do not take alcohol or smoke at all but even than from last 4-5 days I donâ??t know why, I have been suffering very badly with ED problem. As such it never occurred with me before this but I don't know what went wrong with me during these days. So, request to suggest me some good vitamins for this. Please at the same time suggest me that, can I take Zevit/Bicosules Z + E-Cod/Evion + Vitamin A at the same time. More for, information let me tell you one more thing that often I suffer with mouth ulcers & yes mild pain remains near left side of my kidney from last 18 months but, but, but in-spite of this, I never faced this ED problem ever. More & more, in regards of my side pain near Kidney all tests like IVP, Ultrasound, Urine test, blood test are over 2 times and all reports came normal both time but still problem persists. So, request to suggest me, what I should do in all these regards now. Please, suggest me everything in detail, what I have asked up.
Hello, I am 29 years old male. I leak a lot of precum almost all the time. It does not just happen when I have sexual thoughts. It can happen just about any time. Whats worse, every week I ejaculate in my sleep at least once. This has been...
I have problems in my mouth for the past year. I started off by losing my voice all of a sudden for a few seconds. Sometimes I would have the feeling of wanting to cough, but it was a different type of cough, like a dry cough . Then I started...